Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is vaginal bleeding or spotting a side effect of ortho-novum 1/35?

Premium Questions

Dr. Rakhi Tayal MD

down from there. I have read the side effects and have grave concerns. While on the Provera last month ... is it going to get? As bad as last month with an ER visit? Since I don't have many side... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr.   Esmeralda  Sera MD

i have had four biospi's because of vaginal bleeding. After the second biopsi i did not bleed ... take provera tablets (too many side effects) so i haven't decided yet. i am 75 years old , i... View answer

Answered by : Dr. Esmeralda Sera ( Oncologist)
Dr.  Deepti Verma MD

last shot July 28 my doctor decided to take me off it cause I was having very bad side effects ... unprotected sex as well as on the 24 then on the 25 I started bleeding at first just spotting like my... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Richa MD

I take ortho novum 1/35 28 day birth control. I take it the same time each day and havent missed ... b side effect but im terrified and wondering how at risk i am. Ex: i started my... View answer

Answered by : Dr. Richa ( OBGYN)
Dr. Nagamani Ng MD

Hi , My fiancee and i had sex on 21st october and she took ipill after 6 hours. She had bleeding on 1st november and it lasted till 17th november. Bleeding was on and off for these 17 days. She has ... View answer

Answered by : Dr. Nagamani Ng ( General & Family Physician)

Public Forum Discussions

Dr. Madhuri N Bagde MD

perfect old friend Ortho Novum 1-35 ONCE per day - which has always worked with no side effects; and 2 ... Loestrin - which is tremendously expensive - oh yes I have no insurance. And... View answer

Answered by : Dr. Madhuri N Bagde ( OBGYN)
Dr. Nishikant Shrotri MD

.following that had some spotting and vaginal bleeding and regular periods happened on 10th april. Now since ysterday some spotting is happening.and mild vaginal bleeding. Could it... View answer

Answered by : Dr. Nishikant Shrotri ( OBGYN)
Dr. Olgeta Xhufka MD

I started a normal period on day 1 and bled until day 9/10 ((normal for me) i have had very light spotting with some clots since now day 28 I have Norethisterone 5mg, if I take 5 days worth will it cease ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Khushboo Priya MD

I will be 60 in June healthy white female . I was placed on Lisinopril 10 mg 1/25/17. I started a period 9 days ago after no period for 2 1/2 years. Could this be a side effect of this med,the... View answer

Answered by : Dr. Khushboo Priya ( Infertility Specialist)
Dr.  B. Radhakrishnan. Nair MD

for 5 days.I got my periods in a week s time and after that from 3rd day I stated taking krimson 35 as advised by doctor.I took it for around 11 days and since I was having side effect of medicine.... View answer

Answered by : Dr. B. Radhakrishnan. Nair ( OBGYN)

Mobile Questions and Answers

Dr. Paparaja S MD

hi, this could be side effects of Clomid ..it can cause abnormal vaginal bleeding..wish you a good health....hit thanks plz..

Dr.    Muhammad Ahmad MD

hello thanks for writing back.. she can have nausea abdominal cramps ... heavy vaginal bleeding which will settle soon... head ache... and lethargy..

Dr.  Divakara MD

M pill. Yes it can cause mild vaginal bleed breast soreness and nausea. But nothing significant. Kindly vote thanks if you like my answer.